Proceedings of the Japan Academy, Series A, Mathematical Sciences

Some probabilistic value distributions of the Riemann zeta function and its derivatives

Junghun Lee, Tomokazu Onozuka, and Ade Irma Suriajaya

Full-text: Open access

Abstract

In this paper, we give an announcement of our results on uniform distribution and ergodic value distribution of the Riemann zeta function and its derivatives.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 92, Number 7 (2016), 82-83.

Dates
First available in Project Euclid: 21 July 2016

Permanent link to this document
https://projecteuclid.org/euclid.pja/1469104540

Digital Object Identifier
doi:10.3792/pjaa.92.82

Mathematical Reviews number (MathSciNet)
MR3529089

Zentralblatt MATH identifier
06673657

Subjects
Primary: 11M06: $\zeta (s)$ and $L(s, \chi)$
Secondary: 37A05: Measure-preserving transformations 37A30: Ergodic theorems, spectral theory, Markov operators {For operator ergodic theory, see mainly 47A35}

Keywords
Uniform distribution Birkhoff’s ergodic theorem Riemann zeta function derivative

Citation

Lee, Junghun; Onozuka, Tomokazu; Suriajaya, Ade Irma. Some probabilistic value distributions of the Riemann zeta function and its derivatives. Proc. Japan Acad. Ser. A Math. Sci. 92 (2016), no. 7, 82--83. doi:10.3792/pjaa.92.82. https://projecteuclid.org/euclid.pja/1469104540


Export citation

References

  • A. Akbary and M. R. Murty, Uniform distribution of zeros of Dirichlet series, in Anatomy of integers, CRM Proc. Lecture Notes, 46, Amer. Math. Soc., Providence, RI, 2008, pp. 143–158.
  • P. D. T. A. Elliott, The Riemann zeta function and coin tossing, J. Reine Angew. Math. 254 (1972), 100–109.
  • K. Ford, K. Soundararajan and A. Zaharescu, On the distribution of imaginary parts of zeros of the Riemann zeta function. II, Math. Ann. 343 (2009), no. 3, 487–505.
  • A. Fujii, On the uniformity of the distribution of the zeros of the Riemann zeta function, J. Reine Angew. Math. 302 (1978), 167–205.
  • E. Hlawka, Über die Gleichverteilung gewisser Folgen, welche mit den Nullstellen der Zetafunktion zusammenhängen, Österreich. Akad. Wiss. Math.-Naturwiss. Kl. S.-B. II 184 (1975), no. 8–10, 459–471.
  • M. Lifshits and M. Weber, Sampling the Lindelöf hypothesis with the Cauchy random walk, Proc. Lond. Math. Soc. (3) 98 (2009), no. 1, 241–270.
  • H. A. Rademacher, Fourier analysis in number theory, in Symposium on harmonic analysis and related integral transforms, Cornell Univ., Ithaca, NY, 1956, in Collected papers of Hans Rademacher, Vol. II, The MIT Press, Cambridge, Mass., 1975, pp. 434–458.
  • J. Steuding, The roots of the equation $\zeta(s)=a$ are uniformly distributed modulo one, in Analytic and probabilistic methods in number theory, TEV, Vilnius, 2012, pp. 243–249.
  • J. Steuding, Sampling the Lindelöf hypothesis with an ergodic transformation, in Functions in number theory and their probabilistic aspects, RIMS Kôkyûroku Bessatsu, B34, Res. Inst. Math. Sci. (RIMS), Kyoto, 2012, pp. 361–381.